Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do I get RLS from Mirtazapin and Promethazine? Skeletor

Posted by Skeletor on April 28, 2020, at 16:35:25

In reply to Why do I get RLS from Mirtazapin and Promethazine?, posted by Skeletor on April 28, 2020, at 16:31:50

Apropos that stimulation / tickling. It felt more like some form of odd genital stimulation. I didn't have typical sexual arousal or sexy thoughts when it happened. It was really an unpleasant intrusive feeling that I had to get rid of via triple masturbation.

It didn't feel like hypersexuality or normal (heightened) form of libido. It was like a tingling... it doesn't hurt you, but it is no pleasant feeling.

Strange thing is that it also happened on higher dose of Promethazine (30mg), not only Mirtazapine.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Skeletor thread:1109854
URL: http://www.dr-bob.org/babble/20200303/msgs/1109855.html